# SDR DXTA2024070212236

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 6,245 hours, 4,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 3217M
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 5 (FLOOR), SEAT 8 (FLOOR), SEAT 7 READING, AND EXTERIOR OVERWING EXIT ARE INOP. CONTACTED MX AND ADVISED TO COMPLY WITH "EMERGENCY LIGHTS FAIL PREFLIGHT TEST". WE COMPLIED WITH THE FULL TEST--(2) 30-MINUTE CHARGING CYCLES AND THE ABOVE LIGHTS REMAIN INOP.  REMOVED NO. 8 SEAT TO GAIN ACCESS TO FAULTY NO. 3 BATTERY PACK. REMOVED AND REPLACED #3 EMERGENCY BATTERY PACK WITH REPAIRED UNIT. OPS CHECK GOOD AT THIS TIME. INSTALLED NO. 8 SEAT, SEAT CUSHION AND SHROUD. WORK ACCOMPLISHED IAW CESSNA CE-680A AMM CH 33-50-06, AMM CH 33-50-00 AND CESSNA CE-680A IMM CH 25-20-22. OPS CHECK GOOD AT THIS TIME.
